# SDR USAA2014052200010

- Difficulty date: May 21, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 61,895 hours, 8,515 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3022053001
- Part serial: MX614784
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 54,576 hours, 7,596 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT 787, CDG - CLT LOST BLUE HYD SYS PRESS & QTY, CONTINUING TO CLT.  DECLARED AN EMERGENCY & THE FLIGHT LANDED UNEVENTFULLY.  R & R THE NR 1 ENG BLUE SYS HYD PUMP.
